Ventolin Tablet/Sirup

Ventolin Tablet/Sirup Overdosage

salbutamol

Manufacturer:

GlaxoSmithKline Indonesia
Full Prescribing Info
Overdosage
The most common signs and symptoms of overdose with VENTOLIN are transient beta agonist pharmacologically mediated events. Hypokalaemia may occur following overdose with VENTOLIN. Serum potassium levels should be monitored.
Lactic acidosis has been reported in association with high therapeutic doses as well as overdoses of short-acting beta-agonist therapy, therefore monitoring for elevated serum lactate and consequent metabolic acidosis (particularly if there is persistence or worsening of tachypnea despite resolution of other signs of bronchospasm such as wheezing) may be indicated in the setting of overdose.
Nausea, vomiting and hyperglycaemia have been reported, predominantly in children and when salbutamol overdose has been taken via the oral route.
Treatment: Further management should be as clinically indicated or as recommended by the national poisons centre, where available.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in